# SDR CALA2013080290109

- Difficulty date: July 28, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 37,747 hours, 16,413 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AHM INDICATES ENG 2 STALL ECAM IN CRUISE.  CREW REPORTED AUDIBLE STALL AND AND YAW, REDUCED THROTTLE IAW FM.  ENGINE STALLED AGAIN ON THROTTLE ADVANCEMENT.
